# SDR C2XA07TY087

- Difficulty date: December 21, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 6,590 hours, 3,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG9632
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTO LUMINESCENT STRIP AFT OF GALLEY MISSING.  REPLACED STRIP IAW EMB 145XR AMM 20-12-0,1 OPS CK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
